Results 1 to 2 of 2
3 months into Opiate withdrawal. Having horrible hot flashes a sweating day and night
  1. #1
    bjmartens is offline New Member
    Join Date
    Dec 2009
    Posts
    3

    Default 3 months into Opiate withdrawal. Having horrible hot flashes a sweating day and night

    I am three months into opiate withdrawal. I'm feeling pretty good except that I recently started having hot flashes and heavy sweating centered at my chest and my upper back. It is so bad that I can't wear anything that doesn't have buttons or a zipper that I can open when a hot flash hits. I can cope with this during the day but at night it really interferes with my sleep. Has anyone had this kind of sweating that started during opiate withdrawal? If so, have you found any way to control the sweating?

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,100

    Default

    Quote Originally Posted by bjmartens View Post
    I am three months into opiate withdrawal. I'm feeling pretty good except that I recently started having hot flashes and heavy sweating centered at my chest and my upper back. It is so bad that I can't wear anything that doesn't have buttons or a zipper that I can open when a hot flash hits. I can cope with this during the day but at night it really interferes with my sleep. Has anyone had this kind of sweating that started during opiate withdrawal? If so, have you found any way to control the sweating?


    Hello!

    I read your other post to get more info. If you stick to just 1 thread it won't be confusing, and you'll receive more responses. And you should post a new thread in the Need to Talk section as that gets more action than this one you posted in.

    I know you're 72 years old, but don;t know your health history. But ask your doctor if he'she will prescribe you some Clonidine (not Klonopoin). It's a blood presurre med that's used off-label for withdrawal symptoms such as sweating and hot flashes. And it does work for many.

    Hope this helps.

    Randy

Similar Threads

  1. hot flashes from Lexapro?
    By Lo. in forum Latest Drug Related News
    Replies: 7
    Last Post: 11-27-2007, 11:01 AM
  2. Effexor Useful for Hot Flashes
    By rusty in forum Latest Drug Related News
    Replies: 2
    Last Post: 12-31-2006, 08:06 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22